Exact Null Controllability of KdV-Burgers Equation with Memory Effect Systems
Rajagounder Ravi Kumar,
Kil To Chong and
Jong Ho Park
Abstract and Applied Analysis, 2012, vol. 2012, 1-20
Abstract:
This paper is concerned with exact null controllability analysis of nonlinear KdV-Burgers equation with memory. The proposed approach relies upon regression tool to prove controllability property of linearized KdV-Burgers equation via Carleman estimates. The control is distributed along with subdomain and the external control acts on the key role of observability inequality with memory. This description finally showed the exact null controllability guaranteeing the stability.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/531659.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/531659.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:531659
DOI: 10.1155/2012/531659
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().